MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION BIPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX600T11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.There was no report of patient harm or injury.No medical intervention was required by the patient.The device was returned to third party service center and evaluated.Evaluation result stated that foam particles were observed.The device has been scrapped.

Brand Name
DREAMSTATION BIPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21272151
Report Number2518422-2025-009596
Device Sequence Number8080749
Product Code BZD
UDI-Device Identifier00606959025677
UDI-Public(01)00606959025677
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX600T11C
Device Catalogue NumberDSX600T11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown